On multi-grid methods for variational inequalities. (English) Zbl 0497.65042


65K10 Numerical optimization and variational techniques
49J40 Variational inequalities
Full Text: DOI EuDML


[1] Brandt, A.: Multi-level adaptive solutions to boundary-value problems. Math. Comput.31, 333-390 (1977) · Zbl 0373.65054 · doi:10.1090/S0025-5718-1977-0431719-X
[2] Brandt, A., Cryer, C.W.: Multigrid algorithms for the solution of linear complementarity problems arising from free boundary problems. MRC Technical Summary Report Nr. 2131, 1980 · Zbl 0542.65060
[3] Fagé, D.M.: The Indicatrix Method in Free Boundary Problems. Numer. Math.38, 39-52 (1981) and Numer. Math.38, 255-261 (1981) · Zbl 0452.65068 · doi:10.1007/BF01395807
[4] Hackbusch, W.: On the convergence of multi-grid iterations. Beiträge zur Numerischen Mathematik9, 213-239 (1981) · Zbl 0465.65054
[5] Hackbusch, W.: Introduction to the multi-grid methods for the numerical solution of boundary value problems. In: Computational Methods for Turbulent, Transonic, and Viscous Flows. Essers, J.A. (ed.). Hemisphere, Washington (to appear in 1983)
[6] Jarausch, H.: Zur numerischen Behandlung von parametrischen Minimalflächen mit finiten Elementen. Ph. D. Thesis, Ruhr-Universität Bochum 1978
[7] O’Leary, D.P.: Conjugate gradient algorithms in the solution of optimization problems for nonlinear elliptic partial differential equations. Computing22, 59-77 (1979) · Zbl 0407.65045 · doi:10.1007/BF02246559
[8] Mittelmann, H.D.: On the efficient solution of nonlinear finite element equations I. Numer. Math.35, 277-291 (1980) · doi:10.1007/BF01396413
[9] Mittelmann, H.D.: On the efficient solution of nonlinear finite element equations II. Bound-Constrained Problems. Numer. Math.36, 375-387 (1981) · Zbl 0462.65065
[10] Hackbusch, W., Mittelmann, H.D.: On multi-grid methods for variational inequalities. Report No. 57, Universität Dortmund 1981 · Zbl 0497.65042
[11] Mandel, J.: A multi-level iterative method for symmetric, positive definite linear complementary problems. Report, Universitas Carolina Pragensis, Prague 1983
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.